# SDR SIMA20240125001

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N287NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000828
- Aircraft time: 10,818 hours, 7,108 cycles
- System (JASC): 3400 · Navigation System
- Part: Module
- Part number: 70244401903
- Condition: Failed
- Location: Mau2
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVNX MAU 2A FAIL-C/A-REMOVED AND REPLACED MAU2 PS 1 IAW AMM CH 31-41-02, AVNX MAU 2A OPS CHKS OK IAW AMM CH 31-41-02
